Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Fiber surfaces from alternating states

Darlan Girão, João Nogueira and António Salgueiro

Algebraic & Geometric Topology 15 (2015) 2803–2815
Abstract

In this paper we define alternating Kauffman states of links and we characterize when the induced state surface is a fiber. In addition, we give a different proof of a similar theorem of Futer, Kalfagianni and Purcell on homogeneous states.

Keywords
fibered links, state surfaces
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M15
References
Publication
Received: 25 June 2014
Revised: 1 October 2014
Accepted: 26 November 2014
Published: 10 December 2015
Authors
Darlan Girão
Department of Mathematics
Universidade Federal do Ceará
Av. Humberto Monte S/N
Campus do Pici – Bloco 914
60455-760 Fortaleza-CE
Brazil
João Nogueira
CMUC, Department of Mathematics
University of Coimbra
Apartado 3008
EC Santa Cruz
3001-501 Coimbra
Portugal
António Salgueiro
CMUC, Department of Mathematics
University of Coimbra
Apartado 3008
EC Santa Cruz
3001-501 Coimbra
Portugal